# SDR YENA201711300970

- Difficulty date: November 30, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 57,458 hours, 20,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FWD LEFT EMERGENCY LIGHT BATTERY PACK FAILS CIDS TEST. R&R L1 DOOR SLIDE IAW AMM 25-62-44-400-803. EMERGENCY LIGHTS OPS CHECK GOOD.
